# SDR AALA202401047840

- Difficulty date: December 11, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 63,784 hours, 37,486 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN/CLOSE IN FLIGHT. **SUPPLEMENTAL REPORT FOR AALA202312157840: MAINTENANCE ADJUSTED THE LAVATORY DOOR STRIKER PLATE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
